# SDR IPXA12575593

- Difficulty date: September 10, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1105-1111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE: C, MAIN DECK SEAT TRACK CORRODED AT BS 1105-1111, LBL 47.  FABRICATED AND INSTALLED NEW SEAT TRACK IAW DWG 144N5024.
